# SDR DHL2006801504

- Difficulty date: March 20, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING OTBD L/E CRACK 0.500" ON FORMER STA XFS 791.250.  REMOVED FASTENERS IAW SRM 51-1-21.  FABRICATED ANGLE DOUBLER (AL7075T6 0.040") AND PERFORMED STOP HOLE IAW SRM 57-2-0 PG. 9-10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 51-1-20D, SRM 51-1-21, SRM 51-3-1.
